EconPapers    
Economics at your fingertips  
 

Optimal Tests of Noncorrelation Between Multivariate Time Series

Marc Hallin () and Abdessamad Saidi

Journal of the American Statistical Association, 2007, vol. 102, 938-951

Date: 2007
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.ingentaconnect.com/content/asa/jasa/2007/00000102/00000479/art00022 full text (application/pdf)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Optimal tests for non-correlation between multivariate time series (2007)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlasa:v:102:y:2007:m:september:p:938-951

Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html

Access Statistics for this article

Journal of the American Statistical Association is currently edited by Leonard A. Stefanski

More articles in Journal of the American Statistical Association from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2019-10-12
Handle: RePEc:bes:jnlasa:v:102:y:2007:m:september:p:938-951